# SDR UALA2011082604580

- Difficulty date: August 25, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 63,160 hours, 9,287 cycles
- Engine: Pwa PW40903
- System (JASC): 2300 · Communications System
- Part: Amplifier
- Part number: 8220953001
- Part serial: 126
- Condition: Unreliable
- Location: Satcom
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM VOICE AND DATA LINK UNRELIABLE AND INTERMITTENT.  PREVIOUS FAULT SHOWS 23-60061 & 23-60041.  SUGGEST REPLACING HIGH POWER AMPLIFIER HIGH GAIN ANTENNA UNIT.  REPLACE MR23808.  SYSTEM TESTS OKAY.  ACARS SATCOM FUNCTION ENABLED.
